# SDR CKSA98093

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION AFT PIT DOOR JAM SILL, CORROSION AT FWD LOWER CORNER.  REMOVED AND REPLACED CORRODED FILLER IAW L1011 SRM 51-40-01.  CORROSION TASK CARD NUMBER C53-120-04-03.  NON-ROUTINE TASK CARD NUMBER 15867.
